# SDR ARWA20061102

- Difficulty date: November 15, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- Aircraft time: 90,449 hours, 33,501 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Frame
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN "A" CHECK INSPECTION, THE FOLLOWING WAS FOUND; LT MAIN LANDING WHEEL WELL AT STATION 1381; SLANT PANEL PRESSURE BULKHEAD SHIMS INSTALLED AROUND CAP ANGLE/STRUCTURAL FRAME ARE DISPLACED DUE TO PRESENT CORROSION AND BROKEN RIVETS; FRAME STRUCTURE INBOARD SIDE LOWER CORNER FOUND WITH CORROSION.
